Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/23385
Title: Stochastic differential equations with random coefficients
Author: Kohatsu-Higa, Arturo
León, Jorge A.
Nualart, David, 1951-
Keywords: Equacions diferencials estocàstiques
Integrals
Stochastic differential equations
Integrals
Issue Date: 1997
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Abstract: In this paper we establish the existence and uniqueness of a solution for different types of stochastic differential equation with random initial conditions and random coefficients. The stochastic integral is interpreted as a generalized Stratonovich integral, and the techniques used to derive these results are mainly based on the path properties of the Brownian motion, and the definition of the Stratonovich integral.
Note: Reproducció del document publicat a: http://projecteuclid.org/euclid.bj/1177526731
It is part of: Bernoulli, 1997, vol. 3, núm. 2, p. 233-245
URI: http://hdl.handle.net/2445/23385
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
146396.pdf201.39 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.